Skip to content

The N-Number Ducci Game

Chamberland, M., & Thomas, D. M. (2004). The N-Number Ducci Game. Journal of Difference Equations and Applications, 10(3), 339-342.

Type
Journal article
Intellectual base
Primary research
Year
2004
Volume
10
Issue
3
Pages
339-342
DOI
10.1080/10236190410001647807
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/10236190410001647807

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:3cf62611004d · see in the full table